Hi there, i was also taking this and sufferd from headaches, when i askd my Dr he said it was to much for my body it was to strong and carryed a headache on for longer then normal and dehidrates you and thats when you get a sore head i had to stopfor a bit and take paracetimal and it really did work but soon it was back so i just had to keep doing the same as i was taking more for the pain each few weeks as i felt it was not as affective as before, drink plenty of water ans see if this also helps, how long have you been takeing co- codamol? and wot mg? i hope maybay you could cut down and there might be a diff? i wish you all the luck you should go see ur Dr about it as it could also be anything else, good luck
Yes, headache is a possible side effect of co-codamol and should be reported to your doctor. Also, taking a pain killer too often or for too long can make the headache worse. Please consult your doctor as soon as possible. There are several conditions, whose symptoms are a headache, that can result from using co-codamol. Only your doctor can evaluate these possibilities.
Best of luck to you,
You can develop a "rebound" headache from the overuse of analgesics.
You should talk to your doctor about other headache treatments eg.Triptans You may be best to take a preventative medication if your headaches are very frequent.
i have recently been taking co-codamol for severe throat pain and infection. the co-codamol does help minimise the pain but not entirely.
however, i am eating tonnes at the moment - i don't know what's wrong with me. yet when i weigh myself on the scales, i am LOSING weight, about a lb every 2 days.
does the codeine in the co-codamol contribute to this?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 4 answers
Posted 18 May 2011 • 1 answer
Posted 26 Feb 2015 • 3 answers
Posted 4 Jun 2015 • 3 answers
Posted 15 Nov 2017 • 2 answers